# SDR DALA2017072605699

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER SKIN AT THE RT INBD FIXED GUIDE VANE INBD FLAP.  THE GUIDE VANE WAS REPAIRED IAW SRM 57-03D, PAR 11.
